# SDR DALA2019052303142

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 48,105 hours, 32,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FRAME 715 SHOWS SIGNS OF A CRACK IN RADIUS WITH NDT TESTING PER 5310-01436-01C. NRC 044-0003:5310-01436-01C/001 00033: REPLACED OW FRAME AT STA 715 RT SIDE PER AMDS 5310-01436-03B. (LP #1086614)
